# SDR DXTA200601670

- Difficulty date: October 18, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N622QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605286
- Aircraft time: 4,037 hours, 3,418 cycles
- Engine: Pwa PW545A
- Engine time: 4,418 hours, 3,418 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, LEFT ENGINE ITT WENT STRAIGHT TO 780 (DEG)A/ INITIAL POWER UP.  NO DELAY IN ABORTING.  ABORTED LESS THAN 20 KNOTS AND TEMP WAS ONLY MOMENTARY.  PERFORMED ITT INDICATOR SYSTEM CHECK.  OPS CHECK GOOD.  PERFORMED FIVE POINT RUN CAPPED AND UNCAPPED.  NO DISCREPANCY NOTED.  NO BLEED AIR LEAK DETECTED.  NO FURTHER ACTION TAKEN AT THIS TIME.  WORK DONE IAW 545 PW&C MM CHAPTER 71-00-00.
